# SDR IPXA2019051041950

- Difficulty date: April 15, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: A53989756200
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR APU COMPARTMENT; LT APU DOOR SEAL RETAINER DAMAGED DUE TO CENTER HINGE PIN "D" RING INTERFERENCE. REMOVED AND REPLACED APU DOOR SEAL RETAINER PER SRM 51-40-21.
